# SDR AALA200802396B

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 59,924 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18315
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
